# SDR DALA2020090802985

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RH ENGINE DRAG FITTINGS CLAMP -UP & DIAGONAL BRACE INSPECTIONS,CORROSION AND SCRATCHES WERE FOUND AT HOLES #3 & #10 COMMON TO THE RH WING UPPER SKIN. REPAIRED PER ERA 587547-14AD
